BibTeX records: Tongdui Zhang

download as .bib file

@article{DBLP:journals/cma/ZhangL08,
  author    = {Tongdui Zhang and
               Weiran L{\"{u}}},
  title     = {Uniqueness theorems on meromorphic functions sharing one value},
  journal   = {Comput. Math. Appl.},
  volume    = {55},
  number    = {12},
  pages     = {2981--2992},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.camwa.2007.11.029},
  doi       = {10.1016/j.camwa.2007.11.029},
  timestamp = {Thu, 11 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/ZhangL08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics